Discussions that mention paxil

Depression board


Ive been taking 20mg of paxil everyday for about a year now.I tryed taking myself off it dropping from 7 pills a week then down to 6 .etc..after being off paxil for about 2 months with no problems ive not been able to sleep for the past 2 nights.the other night i got night sweats,shortness of breath muscle spasms not a nice thing to happen on thanksgiving day and my family really does not understand depression and a few family memebers were kinda mean to me about it.but this all has happend after a guy tryed to break into my car the other day while i was sitting in it drinking my coffee needless to say i was somewhat upset.but i think if i was still taking my paxil i would of been able to sleep.so now im taking 20mg of paxil again but i know it takes about 2 weeks to start working and im only on day 3.so i have a while to go.any of you that take paxil and tryed to take yourself off it had any side affects like this at all?well if anyone here has had any of these same problems let me know.thanks and be well.
Yes, those are all well known symptoms of Paxil withdrawal.

To get off of Paxil safely, you must withdraw very slowly. And that means like one mg at a time, stopping at each step until you feel stable. It can take as long as 6 months to fully finish taking an SSRI.

You should also have some health care provider monitoring you - a psych or a GP.